# SDR R61A201603080303

- Difficulty date: March 8, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 21,274 hours, 16,769 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 17085486002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, ATTACH ANGLE AT STR 19 RT FRAME 87 IS CORRODED.  MAINTENANCE R & R ATTACH ANGLE AT STR 19 RT, FRAME 87 IAW SRM 51-43-03, 51-23-06, PN 170-85486-002, ANGLE.
